# SDR P5CA0200623

- Difficulty date: December 29, 2001
- Submitted: January 10, 2002
- Operation: Air carrier
- Aircraft: N920FT
- Make and model: Boeing 747249F
- Aircraft serial: 22237
- Aircraft time: 69,447 hours, 17,083 cycles
- Engine: Pwa JT9D7Q
- Engine time: 57,162 hours, 13,025 cycles
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Switch
- Part number: 21SN04149
- Part serial: 4150
- Condition: Malfunctioned
- Location: #3 Engine
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

#3 ENGINE OIL PRESSURE LITE ON PILOT'S FWD ANNUNCIATOR PANEL ILLUMINATED. ALT PROCEDURES CHECK LIST ACCOMPLISHED - OIL PRESS, QUANTITY NORMAL - FILTER BYPASS LIGHT EXTINGUISHED.  REMOVED & REPLACED LOW OIL PRESS SWITCH PER MM 79-33-01.  PERFORMED WINDMILL INSPECTION PER 72-00-00. OIL STRAINED & CHIPS CLEANED . REINSTALLED. LEAK CHECK GOOD. OK FOR SERVICE.
